Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 211, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Aug 7, 2015, 10:23 AM CDT for 5 counties in Mississippi. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2015, 10:23 AM CDT (15:23 UTC)
- Expired
- Aug 7, 2015, 10:52 AM CDT
- In force
- 29 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Calhoun County, MS, Chickasaw County, MS, Itawamba County, MS, Lee County, MS, Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 37 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 10:22 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 3.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1503 J/kg
- Mixed-layer CIN
- -218 J/kg
- Mixed-layer LCL
- 1190 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
933
WUUS54 KMEG 071523
SVRMEG
MSC013-017-057-081-095-071615-
/O.NEW.KMEG.SV.W.0211.150807T1523Z-150807T1615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1023 AM CDT FRI AUG 7 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHICKASAW COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHEASTERN CALHOUN COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHWESTERN ITAWAMBA COUNTY IN NORTHEASTERN MISSISSIPPI...
MONROE COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHERN LEE COUNTY IN NORTHEASTERN MISSISSIPPI...
* UNTIL 1115 AM CDT
* AT 1022 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOULKA...OR
8 MILES NORTHEAST OF HOUSTON...MOVING SOUTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...EMERGENCY MANAGEMENT. AT 10 AM...LAFAYETTE COUNTY
EMERGENCY MANAGEMENT REPORTED TREES DOWN NEAR OXFORD.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TUPELO...AMORY...ABERDEEN...HOUSTON...VERONA...OKOLONA...CALHOUN
CITY...SHANNON...VARDAMAN...PLANTERSVILLE...DERMA...SMITHVILLE...
NEW WREN...TREBLOC...PRAIRIE...PYLAND...NETTLETON...HATLEY...
WOODLAND AND GATTMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3368 8849 3368 8872 3381 8872 3381 8893
3375 8893 3374 8919 3372 8920 3387 8931
3390 8908 3401 8891 3408 8887 3408 8883
3428 8880 3402 8821 3375 8825 3375 8832
3369 8837 3369 8839 3365 8851
TIME...MOT...LOC 1522Z 315DEG 48KT 3400 8893
HAIL...<.75IN
WIND...60MPH
$$
TVT2 follow-up statements
845
WWUS54 KMEG 071541
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1041 AM CDT FRI AUG 7 2015
MSC057-081-071550-
/O.CAN.KMEG.SV.W.0211.000000T0000Z-150807T1615Z/
ITAWAMBA MS-LEE MS-
1041 AM CDT FRI AUG 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ITAWAMBA AND
SOUTHERN LEE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHEASTERN MISSISSIPPI.
LAT...LON 3368 8849 3368 8872 3381 8872 3381 8893
3375 8893 3374 8919 3372 8920 3387 8931
3390 8908 3401 8891 3396 8884 3368 8843
3365 8851
TIME...MOT...LOC 1540Z 315DEG 48KT 3387 8877
$$
MSC013-017-095-071615-
/O.CON.KMEG.SV.W.0211.000000T0000Z-150807T1615Z/
CHICKASAW MS-CALHOUN MS-MONROE MS-
1041 AM CDT FRI AUG 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR SOUTHEASTERN CHICKASAW...SOUTHEASTERN CALHOUN AND SOUTHWESTERN
MONROE COUNTIES...
AT 1040 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TREBLOC...OR
9 MILES SOUTH OF OKOLONA...MOVING SOUTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HOUSTON...CALHOUN CITY...VARDAMAN...DERMA...TREBLOC...PRAIRIE...
PYLAND...WOODLAND...TABBVILLE...STRONG...ATLANTA...SPARTA...
BINFORD...VAN VLEET...PARKERSBURG...MC CONDY...MULDON...ANCHOR AND
BUENA VISTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3368 8849 3368 8872 3381 8872 3381 8893
3375 8893 3374 8919 3372 8920 3387 8931
3390 8908 3401 8891 3396 8884 3368 8843
3365 8851
TIME...MOT...LOC 1540Z 315DEG 48KT 3387 8877
HAIL...<.75IN
WIND...60MPH
$$
TVT931
WWUS54 KMEG 071552
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1052 AM CDT FRI AUG 7 2015
MSC013-017-095-071601-
/O.CAN.KMEG.SV.W.0211.000000T0000Z-150807T1615Z/
CHICKASAW MS-CALHOUN MS-MONROE MS-
1052 AM CDT FRI AUG 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHICKASAW...
SOUTHEASTERN CALHOUN AND SOUTHWESTERN MONROE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHEASTERN MISSISSIPPI.
LAT...LON 3368 8849 3368 8872 3381 8872 3381 8893
3375 8893 3374 8919 3372 8920 3387 8931
3390 8908 3401 8891 3396 8884 3368 8843
3365 8851
TIME...MOT...LOC 1549Z 315DEG 48KT 3376 8864
$$
TVTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:03 AM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, Aug 7, 6:03 AM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
603 AM CDT FRI AUG 7 2015
.DISCUSSION... /ISSUED 448 AM CDT FRI AUG 7 2015/
PRIMARY WEATHER STORY AS WE HEAD INTO THE WEEKEND WILL BE THE
HEAT.
EARLY MORNING GOES WATER VAPOR IMAGERY SHOWED AN UPPER LEVEL RIDGE
CENTERED OVER TX. NORTHWEST FLOW ALOFT PREVAILED OVER THE MIDSOUTH...
NEAR THE NORTHEAST PERIPHERY OF THE RIDGE. SCATTERED STORMS WERE
NOTED ON RADAR OVER OVER SOUTHERN MO. THESE STORMS WILL LIKELY
MOVE OR DEVELOP SOUTHEAST ALONG AN 850MB FRONT...EXTENDING
SOUTHEAST INTO INTO NORTH MS THIS MORNING. AS WE MOVE INTO THE
EARLY AFTERNOON... MIDLEVEL THICKNESS FIELDS SUGGEST ISOLATED
STORMS MAY FAVOR A MORE SOUTHERLY MOVEMENT THROUGH THE DELTA.
THE AFOREMENTIONED UPPER RIDGE WILL PUSH EAST TONIGHT...PUSHING
THE NORTHWEST FLOW ALOFT TO THE EASTERN HALF OF TN. THE MIDSOUTH
WILL REMAIN UNDER THE EASTERN LOBE OF THE UPPER RIDGE THROUGH
EARLY MONDAY. THE HEAT ADVISORY SOUTHWEST OF MEMPHIS TODAY WILL
LIKELY NEED EXPANDING TO THE NORTH AND EAST ON SATURDAY.
SUNDAY WILL LIKELY BRING THE WARMEST TEMPS OF THE WEEK. BLENDED
MOS HAS BEEN SUGGESTING SUNDAY MAX TEMPS IN THE UPPER 90S/NEAR 100
FOR SEVERAL MODEL RUNS. DEWPOINTS...WHICH PLAY A LARGE ROLE IN
HEAT INDEX...REMAIN MORE OF A FORECAST CHALLENGE. GIVEN THE RECENT
RAINFALL...EVAPOTRANSPIRATION WILL BE GREATER THAN WHAT IS TYPICAL
FOR EARLY AUGUST. SUSPECT MOS DAYTIME DEWPOINTS MAY BE SEVERAL
DEGREES TOO COOL...AS WAS THE CASE IN THE LATE JULY HEAT WAVE. AT
THIS TIME... A HEAT ADVISORY APPEARS PROBABLE FOR MOST IF NOT ALL
OF THE MIDSOUTH ON SUNDAY...WITH AREAS NEAR AND WEST OF THE MS
RIVER POSSIBLY REACHING EXCESSIVE HEAT WARNING CRITERIA.
GFS AND ECMWF REMAIN IN AGREEMENT IN DROPPING A WEAK UPPER TROF
THROUGH THE GREAT LAKES AND OHIO VALLEY MONDAY. THIS WILL
SUPPRESS HEIGHTS OVER THE MIDSOUTH... PARTICULARLY MONDAY NIGHT
INTO EARLY TUESDAY. A SURFACE COLD FRONTAL PASSAGE EARLY TUESDAY
SHOULD EASE EXCESSIVE HEAT CONCERNS OVER THE MIDSOUTH. IN THE
INTERIM...SCATTERED THUNDERSTORMS ON MONDAY MAY ALSO BRING
LOCALIZED RELIEF FROM THE HOT TEMPERATURES.
FOR THE WEDNESDAY THROUGH FRIDAY PERIODS... NORTHERLY FLOW ALOFT
SHOULD PREVAIL...AS THE UPPER RIDGE RETROGRADES TO THE SOUTHERN
HIGH PLAINS AND SOUTHERN ROCKIES. LOWER DEWPOINTS AND SLIGHTLY
BELOW NORMAL DAYTIME TEMPS APPEAR IN STORE FOR THE MIDSOUTH...
BEFORE THE UPPER RIDGE BUILDS EAST OVER THE FOLLOWING WEEKEND.
PWB
&&
.AVIATION...
12Z TAF SET
THUNDERSTORM COMPLEX PUSHING INTO NE AR AT THIS TIME. LATEST HRRR
SHOWS THIS COMPLEX PUSHING THROUGH THE MIDSOUTH BEFORE DYING OUT
AROUND MIDDAY. HAVE ADDED TEMPO GROUPS TO KJBR...KMEM...AND KMKL
AS A RESULT. JUST KEPT VCTS WORDING AT KTUP AFTER 18Z AS NOT AS
CONFIDENT ON IF THE COMPLEX WILL HOLD TOGETHER TO REACH THERE.
SOME REDEVELOPMENT MAY ALSO OCCUR AROUND KTUP IN THE AFTERNOON.
LOW CIGS/VSBYS WILL OCCUR WITH THE COMPLEX. OTHERWISE...OTHER THAN
SOME PATCHY FOG...VFR CONDITIONS ARE EXPECTED OVER THE REST OF THE
PERIOD. WINDS WILL GENERALLY BE LIGHT AND VARIABLE THROUGH THE
PERIOD.
KRM
&&
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR LEE
AR-PHILLIPS.
MO...NONE.
MS...HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
COAHOMA-QUITMAN-TALLAHATCHIE-TUNICA.
TN...NONE.
&&Hazardous weather outlook, Aug 7, 6:31 AM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 631 AM CDT FRI AUG 7 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-081045- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 631 AM CDT FRI AUG 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY HAS BEEN ISSUED FOR PORTIONS OF EASTERN ARKANSAS AND NORTHWEST MISSISSIPPI THIS AFTERNOON AND EARLY EVENING. HEAT INDICES OVER THE ADVISORY AREA WILL LIKELY WARM IN EXCESS OF 105 DEGREES. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS SOUTHWEST OF A WALNUT RIDGE ARKANSAS TO MEMPHIS TO TUPELO MISSISSIPPI LINE. DAMAGING WINDS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HEAT INDICES WILL LIKELY EXCEED 105 DEGREES OVER A LARGE PORTION OF THE MIDSOUTH SATURDAY THROUGH MONDAY. HEAT INDICES MAY EXCEED 110 DEGREES SUNDAY AFTERNOON...NECESSITATING AN EXCESSIVE HEAT WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. PWB
In the hours before
Special weather statement, Aug 7, 7:46 AM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
746 AM CDT FRI AUG 7 2015
ARZ027-035-036-048-071330-
ST. FRANCIS AR-CRITTENDEN AR-CROSS AR-POINSETT AR-
746 AM CDT FRI AUG 7 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 830 AM CDT FOR...
NORTHERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
WESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
CROSS COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN POINSETT COUNTY IN EASTERN ARKANSAS...
AT 746 AM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR HICKORY RIDGE...OR 14 MILES NORTHWEST OF WYNNE...
MOVING SOUTHEAST AT 75 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN NORTHERN ST. FRANCIS...WESTERN CRITTENDEN...CROSS AND
SOUTHWESTERN POINSETT COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3554 9104 3560 9081 3535 9053 3507 9049
3499 9104 3511 9105
TIME...MOT...LOC 1246Z 333DEG 67KT 3540 9094Local storm report, Aug 7, 8:18 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
818 AM CDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 AM TSTM WND DMG 3 W WYNNE 35.23N 90.84W
08/07/2015 CROSS AR FIRE DEPT/RESCUE
TREE DOWN WEST OF WYNNE ON HWY 64 NEAR HWY 93
&&
JPMSpecial weather statement, Aug 7, 9:18 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
918 AM CDT FRI AUG 7 2015
MSZ012-013-071500-
LAFAYETTE MS-PANOLA MS-
918 AM CDT FRI AUG 7 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 1000 AM CDT FOR...
LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
EASTERN PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI...
AT 918 AM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED OVER SARDIS...OR 10 MILES SOUTH OF SENATOBIA...MOVING
SOUTHEAST AT 40 MPH.
${REPORT2}
PEOPLE IN LAFAYETTE AND EASTERN PANOLA COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
LAT...LON 3418 8951 3419 8951 3419 8962 3421 8985
3447 9005 3455 8984 3455 8948 3451 8944
3451 8929 3450 8925 3416 8925
TIME...MOT...LOC 1418Z 320DEG 36KT 3448 8991Local storm report, Aug 7, 9:58 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
958 AM CDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 AM TSTM WND DMG 2 N OXFORD 34.39N 89.53W
08/07/2015 LAFAYETTE MS TRAINED SPOTTER
SPOTTER REPORTS 2 LARGE TREES UPROOTED. MEASURED 61 MPH
GUST VIA ANEMOMETER
&&
JPMLocal storm report, Aug 7, 10:10 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1010 AM CDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 AM TSTM WND DMG S OXFORD 34.36N 89.53W
08/07/2015 LAFAYETTE MS EMERGENCY MNGR
TREE DOWN ON OLD TAYOR ROAD AT THE MARK APARTMENTS
&&
JPMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 3:27 AM CDT | Heat Advisory | MEG | Calhoun, Chickasaw, Coahoma, Lafayette, Monroe, Panola and 6 more | 48 hr |
| Aug 7, 8:09 AM CDT | Severe Thunderstorm Warning | MEG | Tunica | 51 min |
| Aug 7, 8:22 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 23 min |
| Aug 7, 8:31 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall | 44 min |
| Aug 7, 8:42 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 28 min |
| Aug 7, 8:56 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Tate | 34 min |
| Aug 7, 9:18 AM CDT | Special Weather Statement | MEG | Lafayette, Panola | 42 min |
| Aug 7, 9:51 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc | 39 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.